# SDR DXTA200803074

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 585 hours, 432 cycles
- Engine: Pwa PW545A
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THUMPING /VIBRATION FELT IN COCKPIT FLOOR YOKE AND PEDALS WHEN SPEEDBRAKES ARE DEPLOYED.  ADJUSTED LT MLG DOOR FIT IAW MM 32-10-00. GEAR SWINGS GOOD AT THIS TIME.
